Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Right arm extremely weaker than the left after getting shock therapy on the right shoulder. What could have happened?

I have been getting shock therapy on my right shoulder by my athletic trainer at football for 2 days after practice, it has been a week now and my right arm is extremely weaker than my left. It s not sore nor is there any pain. Before this therapy, I could curl a 35lb dumbbell several times with each arm, now I can t even get it once with my right arm. What happened?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Drenn.. since you feel weakness in the right arm after shock wave therapy, stop the therapy immediately... weakness in arms is due be effect on nerves and muscles... continue with only general exercise.. you will regain the strength within a week...

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor